# SDR USAAD00007

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Failed
- Location: A/C Bay
- Part time: 38,573 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLT/MCO - FLT 467 - DURING TAXI, THE FLIGHT CREW NOTICED A SLIGHT SMELL OF RUBBER.  AFTER TAKEOFF, THE FLIGHT ATTENDANT REPORTED THE SMELL OF RUBBER IN THE CABIN FOLLOWED BY THE REPORT OF SMOKE. THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING AIR CYCLE MACHINE.  (X)
